| Catalog Number |
8065992761 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that during cataract surgery the ophthalmic blades were found to be dull.The procedure was completed.There was no patient impact reported.
Additional Manufacturer Narrative
One unopened slit knife, in a blister with tip protector was received for the report of dull blades.Sample was visually inspected and found to be conforming.Functional penetration testing was performed and found to be conforming.A review of the device history record traceable to the reported lot number, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The returned unopened samples were found to be conforming, therefore a dull knife as described in the complaint was not confirmed.However since the actual complaint samples were not returned, a root cause cannot be determined for the complaint as described by the customer.No action was taken as the knife was manufactured to specifications.All knives are 100% inspected by trained operators using a minimum of 10x magnification during manufacturing.Functional penetration testing is performed and monitored during the finishing process to ensure the sharpness of the product.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.The manufacturer internal reference number is: (b)(4).